MAUDE Adverse Event Report: BECTON DICKINSON, S.A. 50 ML BD PLASTIPAK LUER-SLIP SYRINGE; PISTON SYRINGE

BECTON DICKINSON, S.A. 50 ML BD PLASTIPAK LUER-SLIP SYRINGE; PISTON SYRINGE
Catalog Number 300866
Medical Device Problem Code Volume Accuracy Problem (1675)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Initial reporter addr 1: (b)(6).A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that 60 50 ml bd plastipak¿ luer-slip syringes experienced scale marking issues.The following information was provided by the initial reporter: smudging of the lines and wordings.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d.10.Device available for eval?: yes d.10.Returned to manufacturer on: 11/25/2020 h.6.Investigation: five sealed samples of lot 2003206 for provided to our quality team for investigation.The product was visually inspected, the marking for 0ml is not completely printed on the barrel, some markings are observed to be lighter, however, the scale and markings are legible.A device history review was performed for the reported lot 2003206, no deviations or non-conformances were identified during the manufacturing process that could have contributed to this issue.Final products in this manufacturing line, for this reference are sampled and they are subjected to visual and functional inspections during the different manufacturing sub-processes according to procedures.While we could not identify a direct issue, this defect can occur due to a failure in the patters or flaming system used to transfer the ink onto the barrel.See h.10.

Brand Name
50 ML BD PLASTIPAK LUER-SLIP SYRINGE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
MDR Report Key10939118
Report Number3003152976-2020-00542
Device Sequence Number583515
Product Code FMF
UDI-Device Identifier00382903008667
UDI-Public00382903008667
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K980987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/28/2025
Device Catalogue Number300866
Device Lot Number2003206
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/25/2020
Initial Date Received by Manufacturer 11/06/2020
Supplement Date Received by Manufacturer12/21/2020
Initial Report FDA Received Date12/03/2020
Supplement Report FDA Received Date01/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1